# SDR SO1550

- Difficulty date: June 10, 2004
- Submitted: June 10, 2004
- Operation: General aviation
- Aircraft: N1951F
- Make and model: Cessna 172N
- Aircraft serial: 17273041
- Aircraft time: 3,420 hours
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 053100695
- Condition: Cracked
- Location: Vertical Stab
- Part time: 3,420 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING HIDDEN DAMAGE INSPECTION AFTER BIRDSTRIKE ON VERTICAL STABILIZER LEADING EDGE, FOUND FORMING RIB ASSY CRACKED. REPLACED WITH NEW PART.
